# SDR REXA2016051600996

- Difficulty date: May 16, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOORBEAM CAP HAS LIGHT CORROSION ON INBD AND OTBD FLANGED BETWEEN FS 559+112 -621.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED NEW BEAM CAP INSTALLED AND TREATED IAW SRM 51-21-06, 53-00-00, AND REO 601R-53-61-3778.
